# SDR KCSA202110291121

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 111,102 hours, 17,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA. FWD LWR FASTENER HOLES HAVE CRACKS FOUND IN STA 2231 FRAME STRAP AT STRINGER S-16L.
